# SDR SWAA2014110433691

- Difficulty date: October 22, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 27,407 hours, 13,104 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Part number: 517530250
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLERY SERVICE DOOR FRAME AT THRESHOLD HAS INBD ANGLE CORRODED.  R & R ANGLE IAW DWG.
